# SDR QXEA2015031600131

- Difficulty date: March 8, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #20 REQUIRES REPLACEMENT PN 85328210-121. REMOVED THE PILOTS BULKHEAD KICK PLATE PN:85311097-105 AND ACCESS PNL LWR BULKHEAD PN:85310563-103 FOM REF Q400 SRM 51-40-15-02-01 6(M), Q400 SRM 51-42-05-02-01 4(E) AND Q400 SRM 51-41-05-00-01, Q400 SRM 51-42-45-02-01 (6H). PILOTS BULKHEAD KICK PALTE (85311097-105) AND LOWER BULKHEAD ACCESS PANEL (85310563-103) INSTALLED IAW DE HAVILLAND DWG 85310008 P(AD) & Q400 SRM 51-41-00 & 51-42-45. REMOVED THE #10 SEAT TRACK (CORRODED) PN:85328210-121 REF Q400 SRM 51-41-05-00-01, Q400 SRM 51-40-15-02-01 6(M) AND Q400 SRM 51-42-05-02-01 4(E). INSTALLED #10 SEAT TRACK PN:85328210-121 IAW Q400 DEHAVILLAND INC DWG 85328201 REV.E DATED 1/19/13 AND Q400 SRM 53-20-49-02-04. REMOVED GROUD WIRE 2431-20050A-2 WIH FROM SEAT RAIL #10 REF Q400 SRM 51-41-05-00-01. REINSTALLED GROUND WIRE 2431-20050A-2WIH TO SEAT RAIL #10 REF Q400 SRM 51-44-05-00-01. LOCATED AND DRILLED NEW SEAT RAIL #10 PN:85328210-121 PER DEHAVILLAND INC DWG 85328201, REV.E DATED 1/19/13 AND Q400 SRM 53-20-49-02-04. TRANSFERRED 4EA SERVICEABLE NUTPLATES AND NUT PLATE MOUNTS FROM CORRODED SEAT TRACK TO THE NEW SEAT TRACK REF Q400 SRM 51-42-05-02-01 4(E), Q400 SRM 51-42-05-02-01 4 (D) 1. PERFORMED CONTINUITY TEST REF Q400 AMM 51-80-00-760-830 STEP 4.H. ALLOWED NOT MORE THAN 10MO. MEASURED: 1.47MO. BONDING CK GOOD.
